# SDR 99ZZZX4332

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 6894171
- Condition: Delaminated
- Location: Gearbox
- Part time: 13,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF TURBINE SECTION, A PREVIOUSLY REPAIRED AREA AROUND THE TURBINE SEAL BOSS ON THE GEARBOX COVER HAD DELAMINATED.  REPLACED GEARBOX.
